# SDR C1HA200288019

- Difficulty date: December 14, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N688CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- Aircraft time: 63,226 hours, 34,815 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Will Not Test
- Location: Aft Body
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER AFT BODY HEAT LIGHT DOESN'T TEST.  INSPECTED CONNECTIONS AND RAN TEST OVERHEAT.  SYSTEM OPS CHECK NORMAL IAW M/M 26-14-0 PAGE 501.
